MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; SOCKET, INSERT 32MM STD. RSP HUMERAL

ENCORE MEDICAL L.P. RSP; SOCKET, INSERT 32MM STD. RSP HUMERAL
Catalog Number 508-00-032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - infection, all djo products removed and the revision was done with arthrex.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2020-00723, 508-00-032, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
RSP
Common Device Name
SOCKET, INSERT 32MM STD. RSP HUMERAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key18218209
Report Number1644408-2023-01712
Device Sequence Number12415635
Product Code PHX
UDI-Device Identifier00888912024648
UDI-Public(01)00888912024648
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2018
Device Catalogue Number508-00-032
Device Lot Number855C1256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT 831C1186.; 506-03-122 LOT 833C1191.; 506-03-122 LOT 833C1191.; 506-03-126 LOT 834C1231.; 508-32-103 LOT 864C2170.; 508-32-104 LOT 866C2037.; 530-12-108 LOT 412T1011.
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale